Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering from short sightedness, pain in right eye. Prescribed vitamin tablets, eye drops. Causes for pain?

hi.I am having short sight and started wearing glasses two months before.but still i am having pain in my right eye.i went for check up 2 times and doctor suggested me to take vitamin tablets and eye drops only .they are unable find out what is cause for this eye pain after the formal check up.kindly guide me. will there be any other problem?
Asked On : Fri, 21 Dec 2012
Answers:  2 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
Medical Topics
Ophthalmologist 's  Response
hi. if any optician has priscribed you specs without dilated refraction then kindly visit an ophthalmologist and get dilated refraction & retina examination done. you need to wear your glasses full time...all long day except when u sleep. some people have problem in getting adjusting to use it regularly. also as you also have eye pain visit your ophthalmologist and ask him to measure your intra-occular pressure..and do disc examination and check for conjunctivitis/scleritis. may i know which eye drops are u using?
Answered: Fri, 21 Dec 2012
I find this answer helpful
General & Family Physician Dr. Himanshu Pandey's  Response
Hi pillai ! Did you check your B.P When you have pain, eye ball pressure for glaucoma ,and just do diabetic check too, and guess what other problem that you have that trigger attack like migraine and consult with doctor . Be healthy soon. Bye.
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor